Publication Type:

Journal Article

Source:

International Journal of Pure and Applied Mathematics, Volume 87, Number 5, p.719-728 (2013)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84886484122&partnerID=40&md5=2eeab26997fe12b1b405ec95f1669bb8

Abstract:

For a simple connected graph G = (V,E), let M ⊇ V and u ∈ V. The M-detour distance pattern of G is the set fM(u) = {D(u, v) : v ∈ M}. If fM is injective function, then the set M is a detour distance pattern distinguishing set (or, ddpd-set in short) of G. A graph G is defined as detour distance pattern distinguishing (or, ddpd-) graph if it admits a ddpd-set. The objective of this article is to initiate the study of graphs that admit marker set M for which fM is injective. This article establishes some general results on ddpd-graphs. © 2013 Academic Publications, Ltd.

Notes:

cited By (since 1996)0

Cite this Research Publication

K. Abhishek and Ganesan, A., “Detour distance pattern of a graph”, International Journal of Pure and Applied Mathematics, vol. 87, pp. 719-728, 2013.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS